Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 80152, 22 pages
Research Article

Conditional Expectations for Unbounded Operator Algebras

1Department of Applied Mathematics, Fukuoka University, Fukuoka 814-0180, Japan
2Department of Functional Materials Engineering, Fukuoka Institute of Technology, Fukuoka 811-0295, Japan

Received 18 December 2006; Revised 20 March 2007; Accepted 19 May 2007

Academic Editor: Manfred H. Moller

Copyright © 2007 Atsushi Inoue et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Atsushi Inoue, Hidekazu Ogi, and Mayumi Takakura, “Conditional Expectations for Unbounded Operator Algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 80152, 22 pages, 2007. doi:10.1155/2007/80152